Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On Möbius' inversion formula and closed sets of functions


Author: Otto Szász
Journal: Trans. Amer. Math. Soc. 62 (1947), 213-239
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1947-0021989-1
MathSciNet review: 0021989
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [2] D. G. Bourgin, On certain sequences of functions, Proc. Nat. Acad. Sci. U.S.A. vol. 32 (1946). MR 0014500 (7:294a)
  • [3] H. Davenport, On some infinite series involving arithmetical functions, Quart. J. Math. Oxford Ser. vol. 8 (1937) pp. 8-13, 313-320.
  • [4] E. Hille, The inversion problem of Möbius, Duke Math. J. vol. 3 (1937) pp. 549-568. MR 1546010
  • [5] E. Hille and O. Szász, On the completeness of Lambert functions. I, Bull. Amer. Math. Soc. vol. 42 (1936) pp. 411-418; II, Ann. of Math. vol. 37 (1936) pp. 801-815. MR 1563312
  • [6] F. Riesz, Über eine Verallgemeinerung der Parsevalschen Formel, Math. Zeit. vol. 18 (1923) pp. 117-124. MR 1544624
  • [7] N. P. Romanoff, On a special orthonormal system, C. R. (Doklady) Acad. Sci. URSS. N.S. vol. 40 (1943) pp. 257-258. MR 0010640 (6:49a)
  • [8] O. Szász, Über die Approximation stetiger Funktionen durch lineare Aggregate von Potenzen, Math. Ann. vol. 77 (1916) pp. 482-496. MR 1511875
  • [9] -Lectures on the analytic theory of numbers, University of Cincinnati, 1938-1939.
  • [10] A. Wintner, Diophantine approximations and Hilbert's space, Amer. J. Math. vol. 66 (1944) pp. 564-578. MR 0011497 (6:172g)
  • [11] A. Zygmund, Trigonometrical series, Warsaw, 1935.
  • [D] G. Bourgin, A class of sequences of functions, Trans. Amer. Math. Soc. vol. 60 (1946) pp. 478-518. MR 0020168 (8:512f)
  • [A] Wintner, A solution theory of the Möbius transform, Amer. J. Math. vol. 68 (1946) pp. 321-338. MR 0016144 (7:516i)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1947-0021989-1
Article copyright: © Copyright 1947 American Mathematical Society

American Mathematical Society